MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB

ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB
Model Number TV-IL1422120-J
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Endologix will continue to investigate the reported event.The patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.A final report will be submitted once the investigation of the reported event has concluded.
 
Event or Problem Description
An ovation ix iliac limb stent graft system was implanted to treat an abdominal aortic aneurysm.The patient returned for an unknown reason where a potential type ib endoleak was observed.The physician elected to monitor the patient since the patient is currently undergoing chemotherapy and will perform a follow-up ct at an unscheduled date.As of the date of this report, there have been no additional patient sequelae reported.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR INC.)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key7479725
Report Number3008011247-2018-00083
Device Sequence Number1417121
Product Code MIH
UDI-Device IdentifierM701TVIL1422120J1
UDI-Public+M701TVIL1422120J1/$$3200822FS08051716L
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/22/2020
Device Model NumberTV-IL1422120-J
Device Catalogue NumberTV-IL1422120-J
Device Lot NumberFS080517-16
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/05/2018
Initial Report FDA Received Date05/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB: TV-IL1422140-J; OVATION IX MAIN BODY: TV-AB2980-J
Outcome Attributed to Adverse Event Other;
Patient Age67 YR